# SDR ASAA2015032211067

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,188 hours, 9,796 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT
- Condition: Failed
- Location: Pitot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, F/O PITOT LIGHT ILLUMINATED FOUND THAT CB OPEN, LABELED F/O PITOT HEATER P18,3,D5.  ACFT GROUNDED.  REPLACED F/O PITOT PROBE IAW 34-11-01-400-801 AND LEAK TEST OK, REFERENCE 34-11-00-740-811.  PROBE HEAT CHECKS GOOD REF 30-31-00-730-801.
